# SDR FDEA200906262313

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR WHEEL WELL RT SIDEWALL DOUBLER ON CUTOUT CRACKED AT STA 1390.  CUTOUT STA 1390 REPLACED AS PER SRM 51-31-01 VOLUME II, REVISION 40 AND SRM 51-33-01 VOLUME II, REVISION 40. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
